MathSciNet Relay Station
MathSciNet bibliographic data
MR2323280 34A60 (49J24)
Phu, Nguyen Dinh; Tung, Tran Thanh Some results on sheaf-solutions of sheaf set control problems. Nonlinear Anal. 67 (2007), no. 5, 1309–1315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement